Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 16, 2021, 7:36 PM EDT for Collier County, Florida. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2021, 7:36 PM EDT (23:36 UTC)
- Expired
- Jun 16, 2021, 8:45 PM EDT
- In force
- 69 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 124 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
449
WWUS82 KMFL 162336
SPSMFL
Special Weather Statement
National Weather Service Miami FL
736 PM EDT Wed Jun 16 2021
FLZ069-070-075-170045-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
736 PM EDT Wed Jun 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR COASTAL COLLIER COUNTY UNTIL 845
PM EDT...
* At 735 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 17 miles
west of Northwest Cape Sable to 17 miles south of Cape Romano to 25
miles southwest of Marco Island. Movement was north at 40 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates, Everglades
City, Plantation Island, Carnestown, Cape Romano, Belle Meade,
Orangetree, Golden Gate, East Naples, Lely Resort, Copeland,
Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
Naples Manor and West Toll Gate On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2641 8166 2609 8141 2592 8118 2562 8134
2566 8136 2573 8134 2575 8141 2579 8144
2577 8153 2581 8161 2577 8167 2580 8175
2599 8184
TIME...MOT...LOC 2335Z 201DEG 33KT 2530 8144 2560 8161 2571 8202
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:00 PM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 16, 3:00 PM EDT, 4 hours 36 minutes before
Area Forecast Discussion National Weather Service Miami FL 300 PM EDT Wed Jun 16 2021 .SHORT TERM... Through Thursday A wet and active weather pattern continues over the region today. South Florida sits within the right entrance region of a subtropical jet of around 55 kt, allowing for broad upper level mass divergence to encompass much of the region. At 500 hPa, several perturbations associated with the tail end of a long-wave trough are progressing through upper level flow over the region , allowing for a low-level response by enhanced veering of the winds. This is acting to enhance the bulk shear profile and deepen PBL moisture over the area, indicated by 20 kt effective bulk shear and surface based CAPE of about 3600 J/kg evident from the 17Z MFL sounding. These parameters and larger scale forcing will allow for numerous showers and thunderstorms through this evening, with the following hazards all possible: -Localized street and even flash flooding possible where storms meander or continuously develop -Strong to severe wind gusts -Small hail, though possibly approaching severe thresholds of 1 inch in diameter -Enhanced waterspout activity over the local waters and a brief tornado possible over land areas The primary hazard window will linger from this afternoon into the evening, with activity expected to wane region-wide around sunset. By tomorrow, the aforementioned sub-tropical jet progresses slightly eastward, though still keeping a pocket of upper divergence over the area. Boundary layer flow will back towards the east/southeast, which will both limit moisture advection and likely cause convergence/storm initiation zones to form moreso over the interior. PoPs still remain around 40-50 across the region, although QPF looks much lower region-wide due to the decreased moisture advection and slightly less favorable synoptic environment. We will still have to monitor for localized flooding, as any storms that develop over recently saturated regions could quickly present hydrologic concerns. Temperatures today will be slightly cooler today due to increased cloud cover associated with synoptic scale lift, as well as physical cooling processes associated with more widespread rain. Tomorrow should remain seasonably cooler as well mainly due to advection of a (relatively) cooler yet moist maritime airmass. .LONG TERM... Thursday Night through Wednesday With the middle to upper level trough weakening and pulling away from the area, a surface ridge of high pressure will expand into South Florida by Friday. This will shift the prevailing wind out of the southeast and will act to advect in a little drier airmass across South Florida. Southeasterly flow will act to focus the greatest amount of shower and thunderstorm activity over the interior and the Gulf coast areas each afternoon with peak diurnal heating. With the arrival of Saharan Dust and the Saharan Air Layer (SAL), lower precipitation chances appear to be in store for the Friday to Saturday timeframe. There may be enough residual moisture combined with insolation that will allow for afternoon showers and thunderstorms that may develop along seabreeze interactions across the Gulf coast and the interior. A disturbance in the western Gulf of Mexico will begin to move northwards in response to an upper level trough progressing eastwards across the Central United States. While this disturbance is forecast to pass well to the west of our region, a larger moisture envelope may bring some additional moisture late weekend into early next week. This will likely act to increase shower and thunderstorm chances starting on Sunday as a more moist airmass begins to advect into the region once again. As the disturbance begins to move northeastwards across the Southeastern United States, a plume of residual moisture will continue to remain present across the region which will allow for rain chances to remain with us through the end of the extended period. Interests in the upcoming weekend forecast should continue to monitor the updates to the official forecast. && .AVIATION(18Z TAFS)... MVFR conditions with intermittent IFR/LIFR conditions possible through about 00-03Z across the region. This is due to an upper level disturbance allowing for numerous SHRA/TSRA region-wide. A few storms could produce strong to severe winds gusts, hail, and tropical rain rates significantly reducing visibilities. Impact threat window is between 18-00Z. Winds generally ESE/SE around 08-12 kt outside of convection, becoming light and variable around 00-02Z. VFR conditions should prevail around 00-02Z as well. && .MARINE... Scattered to numerous showers/thunderstorms are forecast to develop across the local waters of South Florida primarily through this afternoon and evening. Outflows from any developing storms may produce locally enhanced wind gusts and elevated seas, as well as frequent lightning and hail. Waterspouts will be possible across all local waters as well, especially within any stronger thunderstorms that develop. Showers and isolated thunderstorms will be possible Thursday, although coverage should not be as widespread as today, and storm intensity should trend downwards. Still, locally higher wind gusts/seas and lightning may present hazardous conditions for mariners Thursday. This weekend should be much drier, as a saharan dust layer infiltrates the region. && .PRELIMINARY POINT TEMPS/POPS... Miami 75 88 80 90 / 60 50 10 20 West Kendall 74 89 78 91 / 60 50 10 20 Opa-Locka 74 88 78 90 / 60 50 10 20 Homestead 74 88 78 89 / 70 50 10 20 Fort Lauderdale 75 87 79 89 / 60 50 10 20 N Ft Lauderdale 75 85 78 87 / 70 50 10 20 Pembroke Pines 73 86 77 89 / 60 50 10 20 West Palm Beach 73 85 76 87 / 70 50 10 20 Boca Raton 74 86 78 89 / 70 50 10 20 Naples 74 88 76 91 / 80 50 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Flood Watch until 8 PM EDT this evening for FLZ069>075-172>174. AM...None. GM...None. && Tonight/Thursday and Aviation/Marine...Bhatti Thursday Night through Wednesday...Hadi Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 16, 4:23 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 423 PM EDT Wed Jun 16 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 170830- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 423 PM EDT Wed Jun 16 2021 ...A Few Strong To Severe Storms Possible This Evening... ...Flood Watch In Effect For Southern Areas Of South Florida Through This Evening... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Flooding: Heavy rainfall from thunderstorms may lead to flooding over urbanized and poorly drained areas along the east and west coast through this evening. A Flood Watch is in effect for Broward, Miami- Dade, Collier, and Mainland Monroe Counties through this evening. Thunderstorms: Numerous showers and thunderstorms will develop once again through this evening. Some of these thunderstorms could become strong to severe containing gusty winds, frequent lightning, and hail up to quarter size. An isolated severe storm or two is possible. Hail: Hail up to quarter size is possible with the strongest storms through this evening. Wind: The strongest thunderstorms could produce wind gusts in excess of 50 mph. Tornadoes: There could be one or two isolated weak tornadoes this afternoon with the strongest storms especially over the east coast metro areas of South Florida. Waterspouts: Waterspouts are possible across the local waters of South Florida today. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A chance of showers and thunderstorms remains in place through at least Thursday. The primary impacts from thunderstorms will be gusty winds, lightning, and the potential for localized flooding. This weekend should be drier as Saharan dust infiltrates the region and reduces rainfall chances across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation could be needed this afternoon especially over the eastern areas of South Florida. Spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 16, 4:58 PM EDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Miami FL 458 PM EDT Wed Jun 16 2021 FLZ073-173-174-162145- Far South Miami-Dade County FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 458 PM EDT Wed Jun 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL 545 PM EDT... * At 458 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Homestead General Airport to near Royal Palm Ranger. Movement was west at 10 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with these storms. * Locations impacted include... Homestead, Homestead General Airport, The Redland, Florida City, Naranja, Royal Palm Ranger, Leisure City, Princeton and Everglades National Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2561 8056 2537 8079 2526 8062 2551 8040 TIME...MOT...LOC 2058Z 081DEG 7KT 2549 8055 2537 8067 Weinman
Local storm report, Jun 16, 5:26 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
526 PM EDT WED JUN 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND DMG 2 ESE MARGATE 26.24N 80.20W
06/16/2021 BROWARD FL BROADCAST MEDIA
BROADCAST MEDIA REPORTS SEVERAL LARGE TREES
SNAPPED IN THE WOODLAKE ISLES COMMUNITY OF
MARGATE. TIME ESTIMATED FROM RADAR WITH AN
RADAR-ESTIMATED WIND SPEED OF 60MPH.
&&
HADISpecial weather statement, Jun 16, 5:44 PM EDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service Miami FL 544 PM EDT Wed Jun 16 2021 FLZ073-174-162230- Far South Miami-Dade County FL-Inland Miami-Dade County FL- 544 PM EDT Wed Jun 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL 630 PM EDT... * At 544 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from The Redland to near Royal Palm Ranger. Movement was northeast at 10 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with these storms. * Locations impacted include... Homestead, Homestead General Airport, The Redland, Florida City, Royal Palm Ranger and Everglades National Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2557 8061 2535 8080 2526 8065 2550 8046 TIME...MOT...LOC 2144Z 208DEG 9KT 2554 8053 2538 8067 Weinman
Special weather statement, Jun 16, 6:51 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Miami FL
651 PM EDT Wed Jun 16 2021
FLZ073-173-174-162330-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
651 PM EDT Wed Jun 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MIAMI-DADE COUNTY
UNTIL 730 PM EDT...
* At 651 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles west of Ocean Reef, or 7
miles southwest of Turkey Point, moving north at 10 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, Florida City,
Homestead Bayfront Park, Homestead Base and Leisure City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2548 8052 2549 8024 2532 8029 2529 8033
2529 8034 2528 8036 2529 8039 2530 8039
2529 8040 2527 8040 2528 8041 2527 8042
2527 8047
TIME...MOT...LOC 2251Z 175DEG 11KT 2531 8039
WeinmanSpecial weather statement, Jun 16, 7:22 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
722 PM EDT Wed Jun 16 2021
FLZ069-070-073>075-173-174-170030-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
722 PM EDT Wed Jun 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLLIER...MAINLAND
MONROE AND SOUTHERN MIAMI-DADE COUNTIES UNTIL 830 PM EDT...
* At 720 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
southeast of Rock Harbor to 10 miles northwest of Plantation to
near Flamingo. Movement was north at 35 mph.
* Wind gusts of 50 to 55 mph possible with these storms.
* Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, Homestead General
Airport, The Redland, Turkey Point, Northwest Cape Sable, Flamingo,
Florida City, Loop Road Ee Center, Homestead Base, Naranja, Leisure
City, Palmetto Bay, Cutler Bay, Wilderness Waterway, Everglades
National Park, Goulds, Middle Cape Sable and West Perrine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2512 8117 2521 8125 2537 8120 2564 8136
2593 8120 2552 8065 2570 8007 2560 8013
2552 8009 2530 8018 2535 8027 2520 8050
2524 8054 2523 8059 2514 8067 2516 8066
2514 8078 2518 8081 2512 8100
TIME...MOT...LOC 2320Z 182DEG 29KT 2498 8041 2510 8067 2508 8095
WeinmanSpecial weather statement, Jun 16, 7:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
736 PM EDT Wed Jun 16 2021
FLZ069-070-075-170045-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
736 PM EDT Wed Jun 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR COASTAL COLLIER COUNTY UNTIL 845
PM EDT...
* At 735 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 17 miles
west of Northwest Cape Sable to 17 miles south of Cape Romano to 25
miles southwest of Marco Island. Movement was north at 40 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates, Everglades
City, Plantation Island, Carnestown, Cape Romano, Belle Meade,
Orangetree, Golden Gate, East Naples, Lely Resort, Copeland,
Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
Naples Manor and West Toll Gate On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2641 8166 2609 8141 2592 8118 2562 8134
2566 8136 2573 8134 2575 8141 2579 8144
2577 8153 2581 8161 2577 8167 2580 8175
2599 8184
TIME...MOT...LOC 2335Z 201DEG 33KT 2530 8144 2560 8161 2571 8202
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 16, 2:13 AM EDT | Flood Watch | MFL | Broward, Collier, Miami-Dade, Monroe | 38 hr |
| Jun 16, 11:38 AM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 16, 12:13 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 16, 12:14 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 112 min |
| Jun 16, 12:36 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 16, 12:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 16, 12:43 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Jun 16, 1:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 16, 1:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 27 min |
| Jun 16, 1:14 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Jun 16, 1:16 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| Jun 16, 1:32 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jun 16, 1:37 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Jun 16, 1:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 16, 1:42 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jun 16, 1:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 16, 1:44 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 61 min |
| Jun 16, 2:01 PM EDT | Special Marine Warning | MFL | 89 min | |
| Jun 16, 2:15 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jun 16, 2:20 PM EDT | Special Marine Warning | MFL | 85 min | |
| Jun 16, 2:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 16, 2:35 PM EDT | Special Weather Statement | MFL | Hendry | 55 min |
| Jun 16, 2:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 16, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 16, 3:15 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 16, 3:24 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Jun 16, 3:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 6 hr |
| Jun 16, 3:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 16, 4:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jun 16, 4:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 16, 4:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 16, 4:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jun 16, 5:33 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 16, 5:44 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 16, 6:51 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Jun 16, 6:56 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 16, 7:22 PM EDT | Special Weather Statement | MFL | Monroe | 68 min |
| Jun 16, 7:30 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 16, 7:59 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 30 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.